# SDR FDEA201802120353

- Difficulty date: February 9, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: AFA32671
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL, AFT LOWER CORNER CORRODED.   REMOVED AND REPLACED THE DOOR SILL IAW DWG NGA 6084.
